MAUDE Adverse Event Report: ARTHREX, INC. KL FBTK RC, (WH/BLK)TT & (BLU)#2 MTS; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. KL FBTK RC, (WH/BLK)TT & (BLU)#2 MTS; ARTHROSCOPIC ACCESSORIES
Model Number KL FBTK RC, (WH/BLK)TT & (BLU)#2 MTS
Medical Device Problem Codes Positioning Failure (1158); Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a sales representative reported via phone that an ar-3653sp knotless 2.6 fibertak rc soft anchor had an issue.During a rotator cuff repair procedure on (b)(6) 2025, when the surgeon was working through the posterior cannula and had inserted the anchor, it did not seat properly.When pulling on the sutures, the anchor came out of the patient's body in one piece.Nothing broke inside the patient, and everything was removed from the patient.Another ar-3653sp knotless 2.6 fibertak rc soft anchor with a different unknown lot number was used to complete the procedure successfully with no harm to the patient.The complaint device was discarded, and no pictures were taken.There was a case delay of a couple of minutes, and additional anesthesia was administered.This occurred during use with no reported patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including improper bone preparation and incorrect surgical technique during device application.These factors may have contributed to the malfunction or compromised the integrity of the implant during the procedure.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
KL FBTK RC, (WH/BLK)TT & (BLU)#2 MTS
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21334380
Report Number1220246-2025-00307
Device Sequence Number14415229
Product Code MBI
UDI-Device Identifier00888867370043
UDI-Public(01)00888867370043(11)240305(17)290228(10)15215806
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K232973
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKL FBTK RC, (WH/BLK)TT & (BLU)#2 MTS
Device Catalogue NumberAR-3653SP
Device Lot Number15215806
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown